# SDR SIMA20211006001

- Difficulty date: October 6, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 49,248 hours, 44,782 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 2532 - AUTH# 100085M-C FA FWD FLASHLIGHT INOP LOGPAGE: 4715664-C/A-RAR FA FWD FLASHLIGHT ASSY IAW EMB145 AMM 33-50-16. OPC GOOD. MEL 25-32 AUTH# 100085M-C RESTORED.
